Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cause of cold hands and feet, painful rash on hip, and headache?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 1483 Questions
my pain continues. my rheumatologist ruled out RA after lab results. she ruled out lupus since no mouth sores. she diagnosed as fibromyalgia as for the pain, and bursitis of the hips, and osteoarthritis. my question, is what, then, causes the cold hands and feet, fluctuating hot all over, the painful rash on the left hip and buttocks, headache that won't go away, feeling bloated, and anxious?
Posted Sun, 2 Mar 2014 in Medicines and Side Effects
Answered by Dr. Saatiish Jhuntrraa 1 hour later
Brief Answer: Please consider consultation with psychiatrist Detailed Answer: Hello Thanks for choosing WWW.WWWW.WW Cold hands and feet , headache ,bloated feeling can be due to anxiety or hypothyroidism. Rashes could be due to allergy or even due to anxiety. I think you will need to talk to a psychiatrist and start on SNRI like Venlafaxine, Duloxetine . These have fairly good results. I shall be happy to answer any more query DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor